# SDR 2016FA0000216

- Difficulty date: May 9, 2016
- Submitted: May 9, 2016
- Operation: General aviation
- Aircraft: N13AK
- Make and model: Beech 58
- Aircraft serial: TH678
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Brace
- Part number: 3581510234
- Part serial: NONE
- Condition: Cracked
- Location: Mlg
- Part time: 7,472 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LANDING GEAR A FRAME CRACKED AT FORWARD ATTACH POINT.
